RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 2, Pages 303–308 (Mi dan9073)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The equation of a two-layer fluid is a completely integrable Hamiltonian system

A. O. Radul

Lomonosov Moscow State University

Full text: PDF file (598 kB)

Bibliographic databases:
UDC: 517.958+517.968.74
Presented: Л. Д. Фаддеев
Received: 05.06.1984

Citation: A. O. Radul, “The equation of a two-layer fluid is a completely integrable Hamiltonian system”, Dokl. Akad. Nauk SSSR, 283:2 (1985), 303–308

Citation in format AMSBIB
\Bibitem{Rad85}
\by A.~O.~Radul
\paper The equation of a two-layer fluid is a completely integrable
Hamiltonian system
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 2
\pages 303--308
\mathnet{http://mi.mathnet.ru/dan9073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804122}
\zmath{https://zbmath.org/?q=an:0613.35061}


Linking options:
  • http://mi.mathnet.ru/eng/dan9073
  • http://mi.mathnet.ru/eng/dan/v283/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. R. Lebedev, A. O. Radul, “Periodic intermediate long wave equation: The undressing method”, Theoret. and Math. Phys., 70:2 (1987), 140–147  mathnet  crossref  mathscinet  zmath  isi
    2. B. A. Magadeev, “Nonlocal evolution equations associated with the Zakharov–Shabat spectral problem”, Theoret. and Math. Phys., 72:2 (1987), 904–907  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:14
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020